MathSciNet Relay Station
MathSciNet bibliographic data
MR185509 (32 #2975) 52.50 (52.30)
Shephard, G. C.; Webster, R. J. Metrics for sets of convex bodies. Mathematika 12 1965 73–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement